# SDR DALA2022060803984

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,549 hours, 16,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Sticks
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 2 R DIFFICULT TO ARM. CORRECTIVE ACTION: OP TEST PERFORM IAW AMM 52-11-00-715-128 (2265892)
